# SDR 2011FA0000378

- Difficulty date: June 13, 2011
- Submitted: June 17, 2011
- Operation: General aviation
- Aircraft: N522EF
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258621
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Part number: 257SF20735A
- Condition: Chafed
- Location: Pitot Static
- Part time: 4,460 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS P2 PITOT LINE WAS CHAFED THROUGH BY THE OTBD LOOP OF THE RT ELEVATOR CABLE.  THIS WAS NOT SQUAWKED BY THE CREW.  IT WAS FOUND BY DOING A PITOT STATIC LEAK CHECK, WHICH INDICATED A WIDE-OPEN LEAK.  THIS WOULD CAUSE INACCURATE AIRSPEED READINGS.  IT IS ONLY VISIBLE AFTER REMOVING PANEL F58 (UNDER THE CO-PILOT`S SEAT) AND THE AVIONICS SHELF BELOW THAT.  HAVE FOUND THIS BEFORE IN VARYING DEGREES OF DAMAGE.  THE LINE CAN BE IMPROPERLY POSITIONED, CAUSING THE CHAFING.  INSP OF THIS PARTICULAR AREA IS CURRENTLY NOT CALLED OUT ON ANY INSP, NOR IS THE REMOVAL OF PANEL F58 ON ANY INSP.  RECOMMEND ADDING IT TO THE G-INSP (48 MONTHS).
